RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Buslaev Viktor Ivanovich

Total publications: 41 (41)
in MathSciNet: 35 (35)
in zbMATH: 29 (29)
in Web of Science: 27 (27)
in Scopus: 25 (25)
Cited articles: 29
Citations in Math-Net.Ru: 222
Citations in MathSciNet (by Sep 2017): 117
Citations in Web of Science: 126
Citations in Scopus: 85
Presentations: 19

Number of views:
This page:2785
Abstract pages:6091
Full texts:1499
References:599
Buslaev Viktor Ivanovich
Doctor of physico-mathematical sciences (2007)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 18.06.1950
E-mail:
Keywords: Padé approximants, continued fractions, recurrent equations.
   
Main publications:
  1. V. I. Buslaev, “On the Baker–Gammel–Wills conjecture in the theory of Padé approximants”, Sb. Math., 193:6 (2002), 811–823  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

http://www.mathnet.ru/eng/person8633
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:buslaev.viktor-i
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=190283
http://elibrary.ru/author_items.asp?authorid=4654
http://www.researcherid.com/rid/Q-3983-2016
http://www.scopus.com/authid/detail.url?authorId=6701689693

Full list of scientific publications:
| by years | by types | by times cited | scientific publications | common list |


Articles

1. V. I. Buslaev, “On continued fractions with limit-periodic coefficients”, Mat. Sb., 209 (2018) (to appear)  mathnet
2. V. I. Buslaev, “On the Van Vleck Theorem for Limit-Periodic Continued Fractions of General Form”, Proc. Steklov Inst. Math., 298 (2017), 68–93  mathnet  crossref  crossref  isi
3. Viktor I. Buslaev, Sergey P. Suetin, “On the existence of compacta of minimal capacity in the theory of rational approximation of multi-valued analytic functions”, J. Approx. Theory, 206 (2016), 48–67 , arXiv: 1505.06120  mathnet (cited: 4)  crossref  mathscinet (cited: 4)  zmath  isi (cited: 6)  elib  scopus (cited: 4)
4. V. I. Buslaev, “An analog of Gonchar's theorem for the $m$-point version of Leighton's conjecture”, Proc. Steklov Inst. Math., 293 (2016), 127–139  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus
5. V. I. Buslaev, “The Capacity of the Rational Preimage of a Compact Set”, Math. Notes, 100:6 (2016), 781–790  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
6. V. I. Buslaev, “Convergence of $m$-point Padé approximants of a tuple of multivalued analytic functions”, Sb. Math., 206:2 (2015), 175–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 6)
7. V. I. Buslaev, S. P. Suetin, “On Equilibrium Problems Related to the Distribution of Zeros of the Hermite–Padé Polynomials”, Proc. Steklov Inst. Math., 290 (2015), 256–263  mathnet  crossref  crossref  isi (cited: 12)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
8. V. I. Buslaev, “Capacity of a Compact Set in a Logarithmic Potential Field”, Proc. Steklov Inst. Math., 290 (2015), 238–255  mathnet  crossref  crossref  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
9. V. I. Buslaev, “An analogue of Polya's theorem for piecewise holomorphic functions”, Sb. Math., 206:12 (2015), 1707–1721  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus
10. V. I. Buslaev, S. P. Suetin, “Existence of compact sets with minimum capacity in problems of rational approximation of multivalued analytic functions”, Russian Math. Surveys, 69:1 (2014), 159–161  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
11. V. I. Buslaev, S. P. Suetin, “An extremal problem in potential theory”, Russian Math. Surveys, 69:5 (2014), 915–917  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
12. V. I. Buslaev, “Convergence of multipoint Padé approximants of piecewise analytic functions”, Sb. Math., 204:2 (2013), 190–222  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 9)
13. V. I. Buslaev, “An estimate for the capacity of the set of singularities of functions defined by their continued fraction expansions”, Anal. Math., 39:1 (2013), 1–27 (Russian)  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
14. V. I. Buslaev, A. Martines-Finkelshtein, S. P. Suetin, “Metod vnutrennikh variatsii i suschestvovanie $S$-kompaktov”, Analiticheskie i geometricheskie voprosy kompleksnogo analiza, Sbornik statei, Tr. MIAN, 279, MAIK, M., 2012, 31–58  mathnet (cited: 15)  mathnet (cited: 15)  mathscinet (cited: 11)  elib (cited: 4)
15. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 24)  elib (cited: 17)  elib (cited: 17)  scopus (cited: 18)
16. V. I. Buslaev, “On Hankel determinants of functions given by their expansions in $P$-fractions”, Ukr. Math. J., 62:3 (2010), 358–372  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)
17. V. I. Buslaev, “O kriterii ratsionalnosti ryada po ortogonalnym mnogochlenam”, Ukr. matem. zhurn., 62:8 (2010), 1139–1144  zmath; V. I. Buslaev, “On a criterion of rationality for a series in orthogonal polynomials”, Ukr. Math. J., 62:8 (2011), 1326–1332  crossref  mathscinet  zmath  isi  elib  scopus
18. V. I. Buslaev, “Analog of the Hadamard Formula for the First Ellipse of Meromorphy”, Math. Notes, 85:4 (2009), 528–543  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
19. V. I. Buslaev, “An analogue of Fabry's theorem for generalized Padé approximants”, Sb. Math., 200:7 (2009), 981–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
20. V. I. Buslaev, S. F. Buslaeva, “O formulakh Adamara dlya ellipsov meromorfnosti”, Sbornik trudov Instituta matematiki NAN Ukrainy, Trudy Matem. tsentra im. N. I. Lobachevskogo, 5, no. 1, 2008, 1–8
21. V. I. Buslaev, “On the Fabry Ratio Theorem for Orthogonal Series”, Proc. Steklov Inst. Math., 253 (2006), 8–21  mathnet  crossref  mathscinet  elib (cited: 4)  scopus (cited: 5)
22. V. I. Buslaev, S. F. Buslaeva, “Poincare Theorem for Difference Equations”, Math. Notes, 78:6 (2005), 877–882  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 3)
23. V. I. Buslaev, S. F. Buslaeva, “On a generalization of Hirschhorn's formulas”, Extremal problems in the theory of functions and related problems, Tr. In-ta matem. NAN Ukrainy, 46, In-t matem. AN Ukrainy, Kiev, 2003, 7–16  mathscinet  zmath
24. V. I. Buslaev, S. F. Buslaeva, “On the Rogers–Ramanujan Periodic Continued Fraction”, Math. Notes, 74:6 (2003), 783–793  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
25. V. I. Buslaev, “Convergence of the Rogers–Ramanujan continued fraction”, Sb. Math., 194:6 (2003), 833–856  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 5)  scopus (cited: 5)
26. V. I. Buslaev, “On the Baker–Gammel–Wills conjecture in the theory of Padé approximants”, Sb. Math., 193:6 (2002), 811–823  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 19)  scopus (cited: 8)
27. V. I. Buslaev, “Simple counterexample to the Baker–Gammel–Wills conjecture”, East J. Approx., 7:4 (2001), 515–517  mathscinet (cited: 8)  zmath
28. V. I. Buslaev, “On the Van Vleck theorem for regular $C$-fractions with limit-periodic coefficients”, Izv. Math., 65:4 (2001), 673–686  mathnet  crossref  crossref  mathscinet  zmath  scopus (cited: 2)
29. V. I. Buslaev, “On the Convergence of Continued T-Fractions”, Proc. Steklov Inst. Math., 235 (2001), 29–43  mathnet  mathscinet  zmath
30. V. I. Buslaev, S. F. Buslaeva, “On a theorem of Van Vleck for the convergence of continued fractions”, Ryady Fure: teoriya i prilozheniya (Kamenets-Podolskii, 1997), Tr. In-ta matem. NAN Ukrainy, 20, In-t matem. AN Ukrainy, Kiev, 1998, 43–54  mathscinet (cited: 1)  zmath
31. V. I. Buslaev, “Poincaré's theorem and its applications to the convergence of continued fractions”, Sb. Math., 189:12 (1998), 1749–1764  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 6)
32. V. I. Buslaev, S. F. Buslaeva, “Compositions of linear-fractional transformations”, Math. Notes, 61:3 (1997), 272–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
33. V. I. Buslaev, “Sootnosheniya dlya koeffitsientov i osobye tochki funktsii”, Matem. sb., 131(173):3(11) (1986), 357–384  mathnet (cited: 10)  mathscinet (cited: 6)  zmath  isi; V. I. Buslaev, “Relations for the coefficients, and singular points of a function”, Math. USSR-Sb., 59:2 (1988), 349–377  crossref  mathscinet  zmath  isi
34. V. I. Buslaev, A. A. Gonchar, S. P. Suetin, “O skhodimosti podposledovatelnostei $m$-i stroki tablitsy Pade”, Matem. sb., 120(162):4 (1983), 540–545  mathnet (cited: 17)  mathscinet (cited: 10)  zmath  isi; V. I. Buslaev, A. A. Gonchar, S. P. Suetin, “On convergence of subsequences of the $m$th row of a Padé table”, Math. USSR-Sb., 48:2 (1984), 535–540  crossref  mathscinet  zmath  isi
35. V. I. Buslaev, “O polyusakh $m$-i stroki tablitsy Pade”, Matem. sb., 117(159):4 (1982), 435–441  mathnet (cited: 8)  mathscinet (cited: 1)  zmath  isi; V. I. Buslaev, “On the poles of the $m$th row of the Padé table”, Math. USSR-Sb., 45:4 (1983), 423–429  crossref  mathscinet  zmath  isi
36. V. I. Buslaev, “Otsenkaproizvodnoi mnogochlena i obobschenie neravenstva S. M. Nikolskogo”, Teoriya priblizheniya funktsii, Sbornik statei, Nauka, M., 1977, 47–49  mathscinet
37. V. I. Buslaev, “Otsenka $(\varepsilon,\delta)$-entropii klassa tselykh funktsii v integralnoi metrike”, Anal. Math., 3:1 (1977), 11–44  crossref  mathscinet  zmath  scopus
38. V. I. Buslaev, “Certain inequalities for polynomials with real coefficients”, Dokl. AN SSSR, 223:1 (1975), 20–22  mathscinet  zmath
39. V. I. Buslaev, “An inequality for the derivative of a polynomial with real coefficients”, Math. USSR-Izv., 9:2 (1975), 390–394  mathnet  crossref  mathscinet  zmath
40. V. I. Buslaev, A. G. Vitushkin, “An estimate of the code length of signals with a finite spectrum in connection with sound-recording problems”, Math. USSR-Izv., 8:4 (1974), 867–894  mathnet  crossref  mathscinet  zmath
41. V. I. Buslaev, “Singular points of meromorphic functions defined by continued fractions”, Mat. Zametki (to appear)  mathnet

Presentations in Math-Net.Ru
1. On the Van Vleck Theorem for limit-periodic continued fractions of the general type
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
March 13, 2017 17:00
2. On symmetry property of boundary of convergence set of some limit periodic continued fractions
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
February 1, 2016 17:00
3. An analogue of Gonchar's theorem for $m$-point version of Leighton's conjecture
V. I. Buslaev
Traditional winter session MIAN–POMI devoted to the topic "Complex analysis"
December 22, 2015 14:40   
4. TBA
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
June 1, 2015 18:00
5. TBA
A. I. Aptekarev, V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
March 23, 2015 18:00
6. On the existence of $S$-compact sets in the problem of rational approximation of multivalued analytic functions
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
January 27, 2014 18:00
7. О сходимости многоточечных аппроксимаций Паде кусочно аналитических функций
V. I. Buslaev
Scientific session of the Steklov Mathematical Institute dedicated to the results of 2013
November 20, 2013 13:00   
8. Convergence of two-point Pade approximants
V. I. Buslaev
International conference "Nonlinear Approximations and Applications" dedicated to the 60th birthday of Professor V. N. Temlyakov
November 1, 2013 12:35   
9. Sufficient conditions for the existence of S-compact sets in problems of rational approximation of multivalued analytic functions
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
October 28, 2013 18:00
10. On problem of existence of S-compact sets in problems of rational approximation of multivalued analytic functions
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
October 14, 2013 18:00
11. Convergence of multipoint Padé approximations
V. I. Buslaev
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 20, 2013 16:45
12. On an analog of the Stahl theorem for a set of analytic functions (continuation)
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
December 17, 2012 18:00
13. On an analog of the Stahl theorem for a set of analytic functions
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
December 3, 2012 18:00
14. The convergence of multipoint Padé approximants for multivalued analytic functions
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
October 31, 2011 18:00
15. On the convergence of two point Padé approximants
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
March 21, 2011 18:00
16. On the convergence of continued fractions and a generalization of Polya theorem
V. I. Buslaev
Seminar on Complex Analysis (Gonchar Seminar)
November 8, 2010 18:00
17. On Gonchar's conjecture
V. I. Buslaev
Second Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics
October 7, 2008 11:45   
18. Recurrent relations and rational approximations
V. I. Buslaev
Steklov Mathematical Institute Seminar
April 17, 2008 16:00   
19. Greeting
V. I. Buslaev
Festive meeting for the 100th birthday of Academician Sergei Mikhailovich Nikol'skii
April 30, 2005   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017